| Model Number |
29720 |
| Medical Device Problem Code |
Entrapment of Device (1212)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/06/2020
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the burr stuck on wire.The target lesion was located in the right anterior tibial artery down in the leg.A 1.75mm peripheral rotalink plus and a rotawire were selected for use.During procedure, it was noted that the burr stuck on the wire upon spinning.The devices were pulled out together out of the patient's body as the burr could not be remove over the wire.Rewiring was done and the procedure was completed with balloon angioplasty, end result was great.No patient complications were reported.
Additional Manufacturer Narrative
Device evaluated by mfr: the device was returned for analysis.The returned product consisted of a rotablator plus device.The advancer unit and burr catheter were received together along with rotawire in the device.The advancer, coil, sheath, handshake connections, burr, and annulus were microscopically examined.The rotawire was removed from the device with no issue or restriction.The coil is stretched.The returned rotawire was re-inserted through the burr and advanced through the entire length of the device with no resistance.Inspection of the remainder of the device presented no other damage or irregularities.
Event or Problem Description